MathSciNet Relay Station
MathSciNet bibliographic data
MR1194110 (93k:32043) 32G15 (30C20 30F60)
Sugawa, Toshiyuki The Bers projection and the $\lambda$-lemma. J. Math. Kyoto Univ. 32 (1992), no. 4, 701–713.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement